MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR

BIOTRONIK SE & CO. KG BIOMONITOR 2-AF; IMPLANTABLE CARDIAC MONITOR
Model Number 398493
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/07/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Loop was explanted and reimplanted on (b)(6) 2017, approximately 10 days after implant.Loop had migrated around left breast implant of pt.Without any physical manipulation by patient.This caused significant physical discomfort to patient.On (b)(6) 2024 loop was explanted due to eri.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Migration was observed following the implantation of this biotronik device.Therefore, the device as received was visually inspected.The visual inspection revealed no external anomalies.The memory content of the device was inspected, showing a normal device function while implanted and in service.The battery status showed 15%.The quality documents associated with the manufacture of this particular device were reviewed.There was no sign of any inconsistency during production and final acceptance test.In conclusion there was no indication of a material or manufacturing problem.
 
Event or Problem Description
Loop was explanted and reimplanted on (b)(6) 2017, approximately 10 days after implant.Loop had migrated around left breast implant of pt.Without any physical manipulation by patient.This caused significant physical discomfort to patient.On (b)(6) 2024, loop was explanted due to eri.Should additional information be received, this file will be updated.

Brand Name
BIOMONITOR 2-AF
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19703224
Report Number1028232-2024-03653
Device Sequence Number17066345
Product Code MXD
UDI-Device Identifier04035479135522
UDI-Public(01)04035479135522(17)170930
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152995
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number398493
Device Catalogue Number398493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age36 YR
Patient SexFemale